Doctor insights on:
Pseudoephedrine And Dextromethorphan
I have dosed pseudoephedrine hci, guaifenesin, and dextromethorphan hbr. I also took 2 10/650 vicodin. Is this safe i took about 3.5 fluid ounces of Robitussin cf, which is what contained all of the ingredients listed. Is this combination potentially harm
No: 3.5 ounces of Robitussin (guaifenesin) is an excessive dose in and of itself (usual dose is 15-30 ml, which is 1/2-1 oz). Combining this with 2 vicodin increases the chance of toxic effects. Follow instructions on otc medications if you want to use them safely, and tell the doctor prescribing the vicodin about your use of other medications with it. ...Read moreSee 1 more doctor answer
Can you tell me how I could extract dextromethorphan from a syrup containing pseudoephedrine and triprolidine hydrochloride ?
Can i take only half a dose of pseudoephedrine (30mg)? I am also taking gualfenesin and dextromethorphan to aid in relieving sinus pressure....
Does Beconase nasal spray (beclometasonr dipropionate) and Benylin (Guaifensin & Pseudoephedrine) cough mixture interact with each other?
Serious: Acetaminophen (apap, tylenol) overdose can kill the liver, and kill the overdoser. It is one of the most commonly overdosed over-the-counter medications, partly due to misconception that if it is over-the-counter then it cannot be all that harmful. It is safe within listed limits. Pseudoephedrine overdose can speed up the heart to dangerous levels or raise blood pressure to dangerous levels. ...Read moreSee 1 more doctor answer
Can I take delsym (dextromethorphan) dm cough syrup and the store brand sudafed together? Thanks in advance.
Can i take cold eeze tabs for throat. Delsym (dextromethorphan) for cough and sudafed pe for stuffy head. All together?
If not double-dosing: A person can usually briefly take different over-the-counter "cold" medications, as long as she reads the labels and does not accidentally double-dose on an ingredient. Watch for acetominophen (tylenol) and Ibuprofen (motrin, advil) in the multi-ingredient medications. A person with a sore throat should check with her doctor to see if she has a strep throat infection, or other "treatable" illness. ...Read more
Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good decongestant though, and has been available for years in many prescription products such as Claritin (loratadine) d, zyrtec d, allergra d etc. ...Read moreSee 1 more doctor answer
Cannot be self-treat: Need to call local poison control center or go to er. ...Read more
Opposite: It is very unusual for Pseudoephedrine to make you drowsy. Quite the opposite, it is actually a stimulant for most people, and one of the well known side effects is insomnia. If you are drowsy, it is more likely one of the other ingredients or your underlying medical condition for which you are taking the medication. (or poor sleep brought on by the medication). ...Read more
Benadryl (diphenhydramine) and Sudafed: Benadryl (diphenhydramine) is an antihistamine (blocks the histamine receptor) and sudafed is a decongestant. Basically sudafed grabs a hold of the blood vessels and squeezes them down for a period of time. Hence the reason that rebound congestion and high blood pressure are attributed to this medicine. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Pseudoephedrine carbinoxamine and dextromethorphan
- Dextromethorphan allergy
- Allergy to dextromethorphan
- Acetaminophen dextromethorphan
- Dextromethorphan interactions
- Dextromethorphan phenylephrine
- Side effects of pseudoephedrine and carbinoxamine and dextromethorphan